Open Access
July, 1999 On strength of precipitousness of some ideals and towers
J. Math. Soc. Japan 51(3): 535-541 (July, 1999). DOI: 10.2969/jmsj/05130535


We show that the existence of a precipitous ideal over the successor of some limit cardinals implies the existence of some large cardinals, in the sense of consistency. Moreover we use the same technique to evaluate the consistency strength of precipitousness of Woodin's stationary tower.


Download Citation

Yasuo YOSHINOBU. "On strength of precipitousness of some ideals and towers." J. Math. Soc. Japan 51 (3) 535 - 541, July, 1999.


Published: July, 1999
First available in Project Euclid: 10 June 2008

zbMATH: 0930.03065
MathSciNet: MR1694779
Digital Object Identifier: 10.2969/jmsj/05130535

Primary: 04A20
Secondary: 03E55

Keywords: consistency strength , Precipitousness , stationary towers

Rights: Copyright © 1999 Mathematical Society of Japan

Vol.51 • No. 3 • July, 1999
Back to Top